Publication detail

Criteria for the existence of positive solutions to delayed functional differential equations

DIBLÍK, J.

Original Title

Criteria for the existence of positive solutions to delayed functional differential equations

English Title

Criteria for the existence of positive solutions to delayed functional differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

The paper is concerned with the large time behavior of solutions to functional delayed differential equations. Criteria on the existence of positive solutions and their estimates from above are derived. The results are illustrated by examples

English abstract

The paper is concerned with the large time behavior of solutions to functional delayed differential equations. Criteria on the existence of positive solutions and their estimates from above are derived. The results are illustrated by examples

Keywords

positive solution; large time behavior; delayed differential equation

Released

12.09.2016

Publisher

Bolyai Institute, University of Szeged, Hungary

Location

Szeged

ISBN

1417-3875

Periodical

Electronic Journal of Qualitative Theory of Differential Equations

Year of study

2016

Number

68

State

HU

Pages from

1

Pages to

15

Pages count

15

URL

Documents

BibTex


@article{BUT128505,
  author="Josef {Diblík}",
  title="Criteria for the existence of positive solutions to delayed functional differential equations",
  annote="The paper is concerned with the large time behavior of solutions to functional delayed differential equations. Criteria on the existence of positive solutions and their estimates from above are derived. The results are illustrated by examples",
  address="Bolyai Institute, University of Szeged, Hungary",
  chapter="128505",
  doi="10.14232/ejqtde.2016.1.68",
  howpublished="online",
  institution="Bolyai Institute, University of Szeged, Hungary",
  number="68",
  volume="2016",
  year="2016",
  month="september",
  pages="1--15",
  publisher="Bolyai Institute, University of Szeged, Hungary",
  type="journal article in Web of Science"
}